American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] A. Yu. Trynin. On necessary and sufficient conditions for convergence of sinc-approximations. St. Petersburg Math. J. 27 (2016) 825-840.
Abstract, references, and article information   
View Article: PDF

[2] Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward. A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Felipe Gonçalves. Interpolation formulas with derivatives in de Branges spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[5] David E. Edmunds and Jan Lang. Generalizing trigonometric functions from different points of view. Contemporary Mathematics 645 (2015) 69-81.
Book volume table of contents   
View Article: PDF

[6] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[8] Piero Barone. Kernel density estimation via diffusion and the complex exponentials approximation problem. Quart. Appl. Math. 72 (2014) 291-310.
Abstract, references, and article information
View Article: PDF

[9] M. B. Dubashinskiĭ. On a method of approximation by gradients. St. Petersburg Math. J. 25 (2014) 1-22.
Abstract, references, and article information   
View Article: PDF

[10] R. J. Loy and R. S. Anderssen. On the construction of Dirichlet series approximations for completely monotone functions. Math. Comp. 83 (2014) 835-846.
Abstract, references, and article information   
View Article: PDF

[11] K. Yu. Fedorovskiĭ. On $\mathcal{C}^m$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets. St. Petersburg Math. J. 24 (2013) 677-689.
Abstract, references, and article information   
View Article: PDF

[12] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[13] Johann S. Brauchart and Josef Dick. A simple proof of Stolarsky's invariance principle. Proc. Amer. Math. Soc. 141 (2013) 2085-2096.
Abstract, references, and article information   
View Article: PDF

[14] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[15] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information   
View Article: PDF

[16] A. Yu. Trynin. On divergence of sinc-approximations everywhere on $(0,\pi)$. St. Petersburg Math. J. 22 (2011) 683-701. MR 2768966.
Abstract, references, and article information   
View Article: PDF

[17] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Athanassia G. Bacharoglou. Approximation of probability distributions by convex mixtures of Gaussian measures. Proc. Amer. Math. Soc. 138 (2010) 2619-2628. MR 2607892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents   
View Article: PDF

[21] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents   
View Article: PDF

[22] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents   
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents   

[24] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents   
View Article: PDF

[25] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents   
View Article: PDF

[26] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents   
View Article: PDF

[27] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents   
View Article: PDF

[28] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents   
View Article: PDF

[29] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents   
View Article: PDF

[30] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia